Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Selberg's conjectures and Artin $ L$-functions


Author: M. Ram Murty
Journal: Bull. Amer. Math. Soc. 31 (1994), 1-14
MSC: Primary 11R42; Secondary 11M41
MathSciNet review: 1242382
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC: 11R42, 11M41

Retrieve articles in all journals with MSC: 11R42, 11M41


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1994-00479-3
PII: S 0273-0979(1994)00479-3
Article copyright: © Copyright 1994 American Mathematical Society